# SDR AALA2018052109004

- Difficulty date: May 16, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 77,384 hours, 12,228 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY FLIGHT ATTENDANT SEAT FLASHLIGHT IS INOPERATIVE. REMOVED AND REPLACED FLASHLIGHT IAW AMM 25-25-03.
